MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for 2 out of 6 malfunctions, therefore, lot history reviews were performed.Product catalog number for the three reported malfunctions were reported as unknown snf.The devices were not returned to the manufacturer for evaluation; however, medical records were provided and reviewed for all the six malfunctions.Images were provided and reviewed for two malfunctions.All the six reported malfunctions were confirmed for the alleged filter perforation.Based on the available information, the definitive root cause is unknown.The devices were labeled for single use.
 
Event or Problem Description
A review of the reported information indicated that model 2120f vena cava filter allegedly experience perforation.The information was received from various sources.All the six malfunctions were involved patients with no reported consequences.Of the reported six patients, two male patients ages were ranged from 48 to 69 years old and four female patients ages were ranged from 64 and 79 years old.Weight of two patients were ranged between 106 to 235 kgs; however, remaining patients weight were unknown.

Brand Name
SIMON NITINOL FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12193913
Report Number2020394-2021-80594
Device Sequence Number3397775
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized6
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberGFSH3235,GFUF2963,UNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1